Alert archive / Wisconsin / Beach Hazards Statements in 2024
Beach Hazards Statement 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Aug 5, 2024, 9:57 AM CDT for 5 counties in Wisconsin. It took effect at Aug 5, 2024, 9:00 PM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2024, 9:57 AM CDT (14:57 UTC)
- In effect from
- Aug 5, 2024, 9:00 PM CDT
- Expired
- Aug 7, 2024, 10:00 AM CDT
- In force
- 37 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
504 WHUS43 KMKX 051457 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 957 AM CDT Mon Aug 5 2024 WIZ052-060-066-071-072-052300- /O.NEW.KMKX.BH.S.0006.240806T0200Z-240807T0600Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 957 AM CDT Mon Aug 5 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From 9 PM CDT this evening through late Tuesday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
10 follow-up statements
670 WHUS43 KMKX 051929 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 229 PM CDT Mon Aug 5 2024 WIZ052-060-066-071-072-060330- /O.CON.KMKX.BH.S.0006.240806T0200Z-240807T0600Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 229 PM CDT Mon Aug 5 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From 9 PM CDT this evening through late Tuesday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
552 WHUS43 KMKX 060217 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 917 PM CDT Mon Aug 5 2024 WIZ052-060-066-071-072-061030- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T0600Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 917 PM CDT Mon Aug 5 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through late Tuesday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
084 WHUS43 KMKX 060858 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 358 AM CDT Tue Aug 6 2024 WIZ052-060-061700- /O.EXT.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/ Sheboygan-Ozaukee- 358 AM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 8 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through early morning Wednesday. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-061700- /O.EXT.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 358 AM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 8 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through middle morning Wednesday. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Wood
048 WHUS43 KMKX 061437 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 937 AM CDT Tue Aug 6 2024 WIZ052-060-062245- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/ Sheboygan-Ozaukee- 937 AM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 8 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-062245- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 937 AM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 8 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
467 WHUS43 KMKX 061935 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 235 PM CDT Tue Aug 6 2024 WIZ052-060-070345- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/ Sheboygan-Ozaukee- 235 PM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 8 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-070345- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 235 PM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 8 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
168 WHUS43 KMKX 062143 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 443 PM CDT Tue Aug 6 2024 WIZ052-060-070545- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/ Sheboygan-Ozaukee- 443 PM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 7 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-070545- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 443 PM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 7 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
863 WHUS43 KMKX 070226 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 926 PM CDT Tue Aug 6 2024 WIZ052-060-071030- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/ Sheboygan-Ozaukee- 926 PM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...Life threatening waves of 4 to 7 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-071030- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 926 PM CDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Life threatening waves of 4 to 7 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
197 WHUS43 KMKX 070805 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 305 AM CDT Wed Aug 7 2024 WIZ052-060-071200- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/ Sheboygan-Ozaukee- 305 AM CDT Wed Aug 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-071500- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 305 AM CDT Wed Aug 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Wood
623 WHUS43 KMKX 071152 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 652 AM CDT Wed Aug 7 2024 WIZ052-060-071300- /O.EXP.KMKX.BH.S.0006.000000T0000Z-240807T1200Z/ Sheboygan-Ozaukee- 652 AM CDT Wed Aug 7 2024 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 AM CDT THIS MORNING... Waves have fallen below 4 feet, so the Beach Hazards Statement will be allowed to expire. $$ WIZ066-071-072-071500- /O.CON.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 652 AM CDT Wed Aug 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Wednesday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Wood
143 WHUS43 KMKX 071446 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 946 AM CDT Wed Aug 7 2024 WIZ066-071-072-071600- /O.EXP.KMKX.BH.S.0006.000000T0000Z-240807T1500Z/ Milwaukee-Racine-Kenosha- 946 AM CDT Wed Aug 7 2024 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 AM CDT THIS MORNING... Waves have decreased below High Swim Risk conditions and the Beach Hazard Statement will be allowed to expire. Moderate Swim Risk conditions will likely linger until noon. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 5, 4:38 AM CDT, 5 hours 19 minutes earlier. Its key messages:
- Small chances for thunderstorms today with the passage of a cold front.
- Widespread showers and thunderstorms tonight into Tuesday morning prompting the issuance of a Flood Watch for the potential of flash flooding. Some of the thunderstorms may also become severe with damaging winds and large hail.
- A Beach Hazard Statement will likely be needed for the Lake MI beaches tonight into Tue nt due to a high swim risk.
- Drier and cooler summer conditions for mid week.
Area forecast discussion, Aug 5, 4:38 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
438 AM CDT Mon Aug 5 2024
.KEY MESSAGES...
- Small chances for thunderstorms today with the passage of a
cold front.
- Widespread showers and thunderstorms tonight into Tuesday
morning prompting the issuance of a Flood Watch for the
potential of flash flooding. Some of the thunderstorms may
also become severe with damaging winds and large hail.
- A Beach Hazard Statement will likely be needed for the Lake MI
beaches tonight into Tue nt due to a high swim risk.
- Drier and cooler summer conditions for mid week.
&&
.SHORT TERM...
Issued 438 AM CDT Mon Aug 5 2024
Today through Tuesday:
New shower and storm development is beginning over far se WI and
Lake MI just ahead of a vorticity maximum that will quickly move
east of the area early this morning. Other development is
possible along a backdoor cold front moving swwd from east
central WI, but coverage should stay very minimal.
The front will stall late today over far srn WI or nw IL as low
pressure over the central Great Plains moves into wrn IA. The
wave of low pressure, associated with the approaching shortwave
trough from the nrn high plains, will then track sewd across IA
and nrn IL for tnt-Tue. Well organized 850-700 mb frontogenesis
will set up across central and srn WI with widespread showers
and storms expected for tnt-Tue AM. The MUCAPE gradient will run
from n-s across srn WI and nrn IL, and the Slight Risk area
over far srn WI is where sfc based storms may occur before
getting undercut by deeper enely winds. Mdt-strong deep layer
shear is forecast with the potential for a MCS or two. Although
storm motion will be fairly fast, training of deep convection
within a high PW environment of 1.5-1.9 inches could lead to
flash flooding. The HREF LPMM QPF suggests localized rainfall
amounts of 3-4 inches are possible. Have issued a Flood Watch
for tnt into Tue AM along and north of a line from Lone Rock to
Madison to Racine. The showers and storms are expected to linger
into Tue AM and possibly into the afternoon over far se WI. Much
cooler temps are expected for Tue via nely winds and lingering
clouds and showers.
Gehring
&&
.LONG TERM...
Issued 438 AM CDT Mon Aug 5 2024
Tuesday night through Sunday:
Nely winds and cold advection will be decreasing Tue nt as high
pressure moves into the northern Great Lakes and adjacent
Canada through Wed nt. The GEFS and ECMWF are in better
agreement with w-e upper troughing along the US and Canadian
border shifting into the Great Lakes from mid week into the
weekend. Thus pleasant summer high temps in the 70s are
forecast. The forecast is currently, dry but low PoPs may
eventually be needed at times depending on the strength of
shortwave troughs or cold fronts.
Gehring
&&
.AVIATION...
Issued 438 AM CDT Mon Aug 5 2024
Areas of MVFR Cigs will be possible this morning due to the
passage of cold front. Any of these lower Cigs will then
dissipate or rise to VFR for the afternoon. Widespread showers
and storms tonight will then lead to widespread MVFR Cigs late
tnt falling below 1 kft toward 12-15Z Tue.
Gehring
&&
.MARINE...
Issued 438 AM CDT Mon Aug 5 2024
A cold front over central Lake Michigan early this morning will
continue south, reaching the southern end of the lake by early
afternoon. Modest north to northeast winds are expected in the
wake of the front. Low pressure around 29.7 inches will then move
from Iowa to Indiana from tonight into Tuesday evening. Breezy
northeast winds and building waves are expected over the central
and southern portions of the lake. Scattered thunderstorms are
forecast today and this evening becoming widespread late tonight
and Tuesday morning.
The broad ridge of high pressure of 30.1 inches will then setup
over the northern Great Lakes on Wednesday with weak low pressure
approaching from the west for Thursday. Lighter winds are expected
during this period.
A Small Craft Advisory will likely be needed tonight into
Tuesday night for breezy northeast winds and high waves.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
WIZ063...10 PM Monday to 7 AM Tuesday.
Flood Watch...WIZ059-WIZ060-WIZ064-WIZ065-WIZ066-WIZ071...1 AM
Tuesday to 10 AM Tuesday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Aug 5, 3:43 AM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 343 AM CDT Mon Aug 5 2024 WIZ046-047-051-052-056>060-062>072-060845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 343 AM CDT Mon Aug 5 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms will be possible today becoming widespread storms tonight. A Flood Watch is in effect for the potential of flash flooding mainly along and north of a line from Lone Rock to Madison to Racine. There is a Marginal to Slight Risk of severe thunderstorms over southern Wisconsin with damaging winds and large hail the main concern. A moderate swim risk will develop along the Lake Michigan beaches late this afternoon becoming a high swim risk tonight. A Beach Hazard Statement will likely be needed for tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The Flood Watch remains in effect until 10 AM Tuesday for portions of southeast Wisconsin. Moderate to heavy rain and scattered storms could linger into the morning. A Beach Hazard Statement will likely be needed for Tuesday and Tuesday night for a high swim risk at the Lake Michigan beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late today and tonight. LMZ643>646-060845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 343 AM CDT Mon Aug 5 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A Small Craft Advisory will likely be needed tonight due to persistent northeast winds and building waves. There are chances for thunderstorms today and this evening becoming more widespread late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Small Craft Advisory will likely be needed Tuesday into Tuesday night due to breezy northeast winds and high waves. Scattered thunderstorms may linger through Tuesday morning. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-060845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 343 AM CDT Mon Aug 5 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are forecast today and this evening becoming more widespread late tonight over the central and southern portions of the lake. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will linger Tuesday morning over the southern portion of the lake. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:48 AM CDT | Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 9 more | 25 hr |
| Aug 5, 9:54 AM CDT | Small Craft Advisory | MKX | 48 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.